Hepatitis B Community
Aftereffects of Hep B and Tetnis
About This Community:

This forum is an un-mediated, patient-to-patient forum for questions and support regarding Hepatitis B. Topics in this forum include but are not limited to, Causes, Diagnosis, Family and Relationships, Living With Hepatitis B, Research Updates, Treatment, Success Stories, Support, Symptoms.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Aftereffects of Hep B and Tetnis

Yesterday afternoon i had both my Hep B and Tetnis injections at the same. Since then i have had a really bad headache and i cant stop being sick.. like literally every 5 minutes. Is this just my body trying to fight both off at once? Should i take something? or would that just make things worse?
Tags: hep B
Avatar m tn
don t worry those sides will get away, be happy you will be protected from diseases that have no cure
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis B Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Hepatitis Answerers
Avatar m tn
Blank
stef2011
Italy
Avatar m tn
Blank
Aduiski
Other
Avatar m tn
Blank
sorte
Poland
Avatar m tn
Blank
StephenCastlecrag
Australia
Avatar m tn
Blank
Liverpatient
Avatar m tn
Blank
needadvicewithhep